Author Topic: Four and a half months past my taper  (Read 2000 times)

[Buddie]

Re: Four and a half months past my taper
« Reply #10 on: March 28, 2009, 05:51:58 pm »
Hi JS

I again am amazed that someone can be suffering from w/d for so long after only taking these drugs for such a short period of time, blown away actually. And it just shows you the dangers of all these drugs and how little we actually know what they can do to us. Have you researched Seroquel at all? I just hope that you aren't setting yourself up for more torture from these dang psychotropics and they are ALL dangerous. IMO and with much experience of being on so many of these nasty meds it's not easy to get off most of them.

Best of Luck to you :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Four and a half months past my taper
« Reply #11 on: March 29, 2009, 01:51:22 am »
Thanks [...]. Blown away is a good way to put it. Taking seroquel (whatever its merits) is not high on my agenda after my benzo experience. It is so ironic and weird that these drugs (benzos) are legal and commonly prescribed. I can't think of any legitimate reason for them other than an ER type of psychiatric emergency, with very short term use and alternative treatment provided almost immediately.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Four and a half months past my taper
« Reply #12 on: March 30, 2009, 12:51:08 am »
Ditto, to that one, Jack.  Remember, every month will get better. 

[...]  xo
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.